Alert archive / Montana / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 85, NWS Glasgow, MT
NWS Glasgow, MT issued this severe thunderstorm warning at Aug 13, 2012, 10:43 AM MDT for Phillips County, Valley County, Montana. It was in force for 48 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 13, 2012, 10:43 AM MDT (16:43 UTC)
- Expired
- Aug 13, 2012, 11:31 AM MDT
- In force
- 48 min
- Issued by
- NWS Glasgow, MT
- Area
- Storm-based polygon
Counties Phillips County, MT, Valley County, MT
The radar
The Glasgow radar (KGGW), 87 km from the middle of the area, began a volume at 16:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Glasgow Intl Airport, MT (KGGW), launched 12:00Z, 4.7 hours before the alert went out and 90 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2281 m above ground
- 0-6 km bulk shear
- 48 kt
- 0-1 km storm-relative helicity
- 172 m²/s²
- 0-3 km storm-relative helicity
- 276 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted, in the capitals the NWS used until 2016.
597
WUUS55 KGGW 131643
SVRGGW
MTC071-105-131745-
/O.NEW.KGGW.SV.W.0085.120813T1643Z-120813T1745Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GLASGOW MT
1043 AM MDT MON AUG 13 2012
THE NATIONAL WEATHER SERVICE IN GLASGOW HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN PHILLIPS COUNTY IN NORTHEAST MONTANA...
SOUTHWESTERN VALLEY COUNTY IN NORTHEAST MONTANA...
* UNTIL 1145 AM MDT.
* AT 1040 AM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 16
MILES NORTHWEST OF SUN PRAIRIE...OR 22 MILES EAST OF ZORTMAN...AND
MOVING EAST AT 20 MPH.
* LOCATIONS IN THE WARNING INCLUDE...
SUN PRAIRIE AND CONTENT
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
&&
LAT...LON 4806 10808 4805 10728 4769 10740 4768 10743
4766 10742 4763 10744 4788 10816
TIME...MOT...LOC 1643Z 280DEG 18KT 4795 10802
$$
GAH
WEATHER.GOV/GLASGOW2 follow-up statements
218
WWUS55 KGGW 131711
SVSGGW
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GLASGOW MT
1111 AM MDT MON AUG 13 2012
MTC071-105-131745-
/O.CON.KGGW.SV.W.0085.000000T0000Z-120813T1745Z/
PHILLIPS-VALLEY-
1111 AM MDT MON AUG 13 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1145 AM MDT
FOR SOUTHWESTERN VALLEY AND SOUTHEASTERN PHILLIPS COUNTIES...
AT 1108 AM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED 7 MILES NORTHWEST OF SUN PRAIRIE...OR 30 MILES SOUTH OF
MALTA...AND MOVING EAST AT 20 MPH.
LOCATIONS IN THE WARNING INCLUDE...
SUN PRAIRIE AND CONTENT
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
&&
LAT...LON 4786 10783 4806 10774 4805 10728 4796 10731
4772 10739
TIME...MOT...LOC 1711Z 280DEG 18KT 4793 10781
$$
GAH
WEATHER.GOV/GLASGOW280
WWUS55 KGGW 131731
SVSGGW
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GLASGOW MT
1131 AM MDT MON AUG 13 2012
MTC071-105-131740-
/O.CAN.KGGW.SV.W.0085.000000T0000Z-120813T1745Z/
PHILLIPS-VALLEY-
1131 AM MDT MON AUG 13 2012
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN VALLEY AND
SOUTHEASTERN PHILLIPS COUNTIES IS CANCELLED...
AT 1126 AM MDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE WEAKENED AND NO LONGER
POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY. THEREFORE...THE SEVERE
THUNDERSTORM WARNING HAS BEEN CANCELLED.
LAT...LON 4786 10783 4806 10774 4805 10728 4796 10731
4772 10739
TIME...MOT...LOC 1730Z 280DEG 18KT 4791 10767
$$
GAH
WEATHER.GOV/GLASGOWWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Glasgow, MT wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 13, 8:47 AM MDT, 1 hour 56 minutes earlier.
Area forecast discussion, Aug 13, 8:47 AM MDT, 1 hour 56 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GLASGOW MT 847 AM MDT MON AUG 13 2012 .SHORT TERM...FOR NORTHEAST MONTANA...TODAY THROUGH WEDNESDAY... MORNING UPDATE... THUNDERSTORMS DEVELOPED EARLIER THIS MORNING ALONG A NOW NON-EXISTENT THETA-E RIDGE. A THIN SLIVER OF CAPE APPEARS ON THE MORNING SOUNDING WHICH THE STORMS ARE CONTINUING TO CONSUME FROM ABOUT 700 MB UP. HOWEVER THESE STORMS WILL NEED TO MOVE OUT OF THEIR LOCATION TO MAINTAIN AND ARE GRADUALLY PUSHING SOUTH AND EAST. BEST GUESS FOR THE BLAINE COUNTY STORMS IS THROUGH NORTHERN PHILLIPS AND INTO VALLEY COUNTY THROUGH THE MORNING HOURS. HOWEVER THEY ARE NOT EXPECTED TO SURVIVE LONG TODAY AND SHOULD BEGIN TO DISSIPATE INTO REGULAR RAIN SHOWERS BY THE AFTERNOON HOURS. POP AND SKY GRIDS HAVE BEEN MODIFIED TO ACCOUNT FOR THIS ALONG WITH A SLIGHT TWEAK TO DAYTIME HIGHS FOR A MINIMAL RAIN COOLED SHADOW. GAH PREVIOUS SHORT TERM DISCUSSION... WEAK DISTURBANCE CROSSING THE NORTHERN ROCKIES THIS MORNING WHICH HAD RESULTED IN A MCS COMPLEX OVER SOUTHERN ALBERTA THIS MORNING. THIS MCS IS CURRENTLY HEADING IN THE DIRECTION OF NORTHEAST MONTANA. SHORT TERM MODELS SUCH AD THE 4 KM WRF AND HRRR HAVE BEEN SHOWING THIS FEATURE MOST OF THE NIGHT AND THE 00Z NAM AND GFS HAVE SORT OF CAUGHT ONTO THIS SOLUTIONS. DECIDED TO PUT SLIGHT CHANCE POPS IN THE FORECAST FOR THIS MORNING AND KEPT IT IN THE FORECAST THROUGH THIS AFTERNOON. COULD HAVE GONE HIGHER ON THE POPS BUT SOMETIMES THESE THINGS TEND TO DIE AS THE SUN RISES. DAY SHIFT MIGHT NEED TO INCREASE POPS LATER THIS MORNING IF THIS THING IS STILL CHUGGING AWAY IN OUR DIRECTION. MONDAY AFTERNOON CONTINUED WITH THE SLIGHT CHANCE POPS ACROSS OUR EAST AS WE ARE LIKE TO SEE A WARM SURGE OF AIR MOVE ACROSS THE AREA TODAY. A WEAK WARM FRONT IF YOU WILL THAT WILL STALL ACROSS OUR EASTERN AND NORTHEAST ZONES AND PROVIDE SOME SURFACE LIFT AS AN UPPER LEVEL DISTURBANCE CROSSES FOR THE NORTHWEST. DECIDED TO CONTINUE WITH THE SLIGHT CHANCE POPS MONDAY EVENING AND MONDAY NIGHT ACROSS THE EAST. THE WIND ACROSS THE REGION WILL BE IN THE 15 TO 20 MPH RANGE WITH OCCASIONAL HIGHER GUSTS. DECIDED TO HOLD OFF ON A LAKE WIND ADVISORY AND LET THE DAY SHIFT TAKE A LOOK AT CONDITIONS LATER THIS MORNING. THE CLOUD COVER MIGHT KEEP THE MIXING DOWN. TUESDAY THROUGH WEDNESDAY...A WIDE RANGE OF PROBLEMS EXIST IN THIS TIME FRAME. FIRST OFF WE HAVE A SHORTWAVE OVER NORTHERN BC THAT WILL EXIT THE FRONT RANGE AND THEN TAP INTO THE ARCTIC AIR MASS BUILDING OVER NUNAVUT... CREATING AN EXPRESS LANE DOWN THE CANADIAN PRAIRIES FOR ONE WHOPPER OF A COLD FRONT. THE NEXT PROBLEM ON TUESDAY WILL COME IN THE AFTERNOON AS COMPRESSIONAL WARMING OUT AHEAD OF THE COLD FRONT WILL SHOW UP TUESDAY MORNING AND LAST INTO THE AFTERNOON HOURS. THIS WILL CAUSE THE RELATIVE HUMIDITIES TO DROP SOUTH OF THE MISSOURI RIVER INTO THE LOWER TEEN. THE WINDS WILL INCREASE AHEAD OF THIS COLD FRONT IN THE SAME AREA OUT OF THE WEST TUESDAY AFTERNOON CREATING CRITICAL FIRE WEATHER CONDITIONS. THE FRONT WILL BLOW THROUGH THE REGION EARLY WEDNESDAY MORNING AND OUR TEMPER TUES WILL BEGIN TO DROP. THE WINDS WILL INCREASE DUE TO THE CAA BEHIND THE FRONT SO EXPECT GUSTY NORTHERLY WINDS TUESDAY NIGHT THROUGH WEDNESDAY AFTERNOON. A LAKE WIND ADVISORY WILL LIKELY BE NEEDED FOR THIS TIME FRAME. ALSO ALL PRECIPITATION LOOKS TO BE POST FRONTAL SO HAVE INCREASED POPS BEHIND THE FRONT THROUGH WEDNESDAY AFTERNOON. MOSTLY SHOWERS BUT COULD HAVE SOME EMBEDDED THUNDER WITH THESE SHOWERS. ALSO LOWERED THE HIGHS ON WEDNESDAY AS I EXPECT SOME AREAS TO STAY IN THE MID 60S ALONG THE INTERNATIONAL BORDER. VERY FALL LIKE FOR EARLY AUGUST. RSMITH .LONG TERM...WEDNESDAY NIGHT THROUGH MONDAY... THE EXTENDED FORECAST BEGINS WITH THE STRONG FALL LIKE COLD FRONT THROUGH THE AREA AND HIGH PRESSURE MOVING IN FROM ALBERTA. THIS WILL BRING STRONG NORTHWEST FLOW TO THE REGION. THE RESULT WILL BE DRY AND COOL WEATHER WITH BELOW NORMAL TEMPERATURES FOR THURSDAY AND FRIDAY. THEN FOR SATURDAY THROUGH MONDAY A WEST COAST RIDGE BUILDS IN BRINGING BACK THE ABOVE NORMAL TEMPERATURES AND CONTINUED DRY WEATHER. DAY 8 NEXT TUESDAY THE EC AND GFS DO HAVE DIFFERENT IDEAS THEREFORE WILL OPT FOR DAY 7 PERSISTENCE FOR NOW. PROTON && .AVIATION... VFR. TWO MCS/S OVER SOUTHERN ALBERTA ARE ON TRACK FOR MOVING INTO THE AREA EARLY THIS MORNING. BASED ON THEIR CURRENT MOVEMENT THEY WOULD ARRIVE IN NORTHERN PHILLIPS COUNTY BY 13-14Z... THEN KGGW BY 16-17Z. MODELS DO HAVE THEM MAKING IT TO THE AREA THEREFORE HAVE FAIR CONFIDENCE THAT TSRA WILL AFFECT THE KGGW LOCATION LATER THIS MORNING. OTHERWISE ISOLATED TSRA COULD BRING FLIGHT CATEGORIES DOWN TO MVFR BRIEFLY IF THEY PASS OVERHEAD. PROTON && .GLASGOW WATCHES/WARNINGS/ADVISORIES... FIRE WEATHER WATCH FROM TUESDAY MORNING THROUGH TUESDAY EVENING FOR MTZ122-135>137. && WEATHER.GOV/GLASGOW
Hazardous weather outlook, Aug 13, 3:11 AM MDT, 7 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GLASGOW MT 311 AM MDT MON AUG 13 2012 MTZ016>027-059>062-140915- CENTRAL AND SOUTHEAST PHILLIPS-CENTRAL AND SOUTHERN VALLEY- DANIELS-SHERIDAN-WESTERN ROOSEVELT-PETROLEUM-GARFIELD-MCCONE- RICHLAND-DAWSON-PRAIRIE-WIBAUX-NORTHERN PHILLIPS- SOUTHWEST PHILLIPS-NORTHERN VALLEY-EASTERN ROOSEVELT- 311 AM MDT MON AUG 13 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST MONTANA. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY A STRONG COLD FRONT WILL DIVE SOUTH OUT OF WESTERN CANADA ON TUESDAY AFTERNOON AND EVENING RESULTING IN A 15 TO 20 DEGREES DROP IN TEMPERATURES AND FALL LIKE CONDITIONS ON WEDNESDAY. WINDS DIRECTLY BEHIND THE FRONT COULD EASILY BE BETWEEN 20 AND 30 MPH OUT OF THE NORTH TUESDAY NIGHT AND WEDNESDAY...SO A LAKE WIND ADVISORY WILL LIKELY BE NEEDED FOR THIS TIME FRAME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
In the hours before
Special weather statement, Aug 13, 6:49 AM MDT, 3 hours 54 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GLASGOW MT 649 AM MDT MON AUG 13 2012 MTZ022-131345- GARFIELD- 649 AM MDT MON AUG 13 2012 THE NATIONAL WEATHER SERVICE IN GLASGOW HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR... CENTRAL GARFIELD COUNTY IN NORTHEAST MONTANA... UNTIL 745 AM MDT. AT 645 AM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 7 MILES WEST OF JORDAN...MOVING SOUTHEAST AT 20 MPH. HAIL UP TO THE SIZE OF PENNIES IS EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN. LOCATIONS IN THE ADVISORY INCLUDE... JORDAN... COHAGEN... THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. LAT...LON 4721 10634 4688 10670 4727 10721 4745 10701 TIME...MOT...LOC 1250Z 306DEG 18KT 4729 10702 PROTON WEATHER.GOV/GLASGOW
Local storm report, Aug 13, 7:12 AM MDT, 3 hours 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GLASGOW MT
712 AM MDT MON AUG 13 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0615 AM HAIL 2 W BRUSETT 47.43N 107.32W
08/13/2012 E1.50 INCH GARFIELD MT TRAINED SPOTTER
MOSTLY 1/2 TO 1 INCH HAIL WITH UP TO 1 1/2 INCH
HAIL...COVERED THE GROUND WHITE.
&&
MATTMSpecial weather statement, Aug 13, 8:04 AM MDT, 2 hours 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GLASGOW MT
804 AM MDT MON AUG 13 2012
MTZ022-026-131430-
GARFIELD-PRAIRIE-
804 AM MDT MON AUG 13 2012
THE NATIONAL WEATHER SERVICE IN GLASGOW HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY FOR...
WESTERN PRAIRIE COUNTY IN NORTHEAST MONTANA...
SOUTHEASTERN GARFIELD COUNTY IN NORTHEAST MONTANA...
UNTIL 830 AM MDT.
AT 804 AM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR HILLSIDE...MOVING SOUTHEAST AT 30 MPH.
HAIL UP TO THE SIZE OF NICKELS IS EXPECTED WITH THIS STORM.
LOCATIONS IN THE ADVISORY INCLUDE...
RURAL AREAS OF SOUTHEASTERN GARFIELD COUNTY...
RURAL AREAS OF WESTERN PRAIRIE COUNTY...
LAT...LON 4698 10673 4720 10643 4686 10589 4686 10590
4686 10608 4684 10609 4684 10648
TIME...MOT...LOC 1404Z 310DEG 28KT 4697 10638
FRANSEN
WEATHER.GOV/GLASGOWLocal storm report, Aug 13, 8:12 AM MDT, 2 hours 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GLASGOW MT
812 AM MDT MON AUG 13 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 AM HAIL COHAGEN 47.05N 106.62W
08/13/2012 E0.50 INCH GARFIELD MT CO-OP OBSERVER
1/4 TO 1/2 INCH HAIL...DID NOT COVER THE GROUND
COMPLETLY.
&&
MATTMSpecial weather statement, Aug 13, 10:17 AM MDT, 26 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GLASGOW MT 1017 AM MDT MON AUG 13 2012 MTZ016-131645- PHILLIPS- 1017 AM MDT MON AUG 13 2012 THE NATIONAL WEATHER SERVICE IN GLASGOW HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR... CENTRAL PHILLIPS COUNTY IN NORTHEAST MONTANA... UNTIL 1045 AM MDT. AT 1012 AM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 12 MILES SOUTHWEST OF DODSON...MOVING EAST AT 20 MPH. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM. LOCATIONS IN THE ADVISORY INCLUDE... RURAL AREAS OF CENTRAL PHILLIPS COUNTY... THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. LAT...LON 4834 10785 4808 10793 4814 10836 4834 10835 TIME...MOT...LOC 1617Z 280DEG 18KT 4823 10832 GAH WEATHER.GOV/GLASGOW
Special weather statement, Aug 13, 10:29 AM MDT, 14 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GLASGOW MT 1029 AM MDT MON AUG 13 2012 MTZ016-017-131715- PHILLIPS-VALLEY- 1029 AM MDT MON AUG 13 2012 THE NATIONAL WEATHER SERVICE IN GLASGOW HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR... SOUTHWESTERN VALLEY COUNTY IN NORTHEAST MONTANA... CENTRAL PHILLIPS COUNTY IN NORTHEAST MONTANA... UNTIL 1115 AM MDT. AT 1026 AM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 17 MILES NORTH OF FOURCHETTE...MOVING EAST AT 20 MPH. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...SUN PRAIRIE AND CONTENT. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. LAT...LON 4812 10725 4770 10739 4791 10811 4809 10803 TIME...MOT...LOC 1629Z 280DEG 18KT 4797 10788 GAH WEATHER.GOV/GLASGOW
The office that day
Everything else NWS Glasgow, MT issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 12, 7:47 PM MDT | Special Weather Statement | GGW | Phillips | 43 min |
| Aug 13, 3:29 AM MDT | Fire Weather Watch | GGW | Dawson, Garfield, McCone, Petroleum, Phillips, Prairie and 3 more | 24 hr |
| Aug 13, 4:58 AM MDT | Special Weather Statement | GGW | Garfield | 62 min |
| Aug 13, 5:19 AM MDT | Special Weather Statement | GGW | Phillips | 56 min |
| Aug 13, 5:49 AM MDT | Special Weather Statement | GGW | Garfield | 56 min |
| Aug 13, 6:07 AM MDT | Severe Thunderstorm Warning | GGW | Garfield | 24 min |
| Aug 13, 6:49 AM MDT | Special Weather Statement | GGW | Garfield | 56 min |
| Aug 13, 8:04 AM MDT | Special Weather Statement | GGW | 26 min | |
| Aug 13, 10:17 AM MDT | Special Weather Statement | GGW | Phillips | 28 min |
| Aug 13, 10:29 AM MDT | Special Weather Statement | GGW | Phillips | 46 min |
| Aug 13, 11:42 AM MDT | Special Weather Statement | GGW | 33 min | |
| Aug 13, 12:25 PM MDT | Special Weather Statement | GGW | Garfield | 50 min |
| Aug 13, 12:31 PM MDT | Severe Thunderstorm Warning | GGW | Garfield, Valley | 44 min |
| Aug 13, 1:09 PM MDT | Severe Thunderstorm Warning | GGW | Garfield, McCone | 66 min |
| Aug 13, 1:54 PM MDT | Special Weather Statement | GGW | Prairie | 66 min |
| Aug 13, 2:05 PM MDT | Severe Thunderstorm Warning | GGW | Garfield, McCone, Prairie | 25 min |
| Aug 13, 2:56 PM MDT | Special Weather Statement | GGW | Dawson, Prairie | 64 min |
| Aug 13, 4:00 PM MDT | Special Weather Statement | GGW | Wibaux | 60 min |
| Aug 13, 4:15 PM MDT | Severe Thunderstorm Warning | GGW | Prairie | 30 min |
| Aug 13, 4:18 PM MDT | Special Weather Statement | GGW | Valley | 57 min |
| Aug 13, 4:47 PM MDT | Severe Thunderstorm Warning | GGW | Garfield | 58 min |
| Aug 13, 5:19 PM MDT | Special Weather Statement | GGW | McCone | 56 min |
Nearby
Severe Thunderstorm Warnings in Montana, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.